# SDR VNAA20231126008

- Difficulty date: October 15, 2023
- Submitted: November 26, 2023
- Operation: Air carrier
- Aircraft: N557NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15340
- Aircraft time: 20,514 hours, 18,539 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: SH670318259
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON MID CAP, LOCATED BTW FS=310 / FS=349 AND LBL 40" AT FUSELAGE FLOOR STRUCTURE.  NEW MID CAP, LOCATED BTW FS=310 / FS=349 AND LBL 40" AT FUSELAGE FLOOR STRUCTURE WAS REPLACED PER CRJ-900 SRM 51-41-02-001-001-A01
